advertisement
Question
Posted by: Trish | 2005/12/02

sharp pains on leg

Hi Doc

I urgently need help. I am HIV positive and not on ARV's. I have a rash and ringworms on my face. I also have terrible sharp pains on my right leg. Could this be a sign that my CD4 count is low.

Please help, should I worry and set up an app with my Physician.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Hi Trish!

I suggest you make an appointment with your physician as a matter of priority. Get a CD4 count and make sure that the opportunistic infections you mention get treated propperly.

As a HIV+ person striving to live a healthy positive life, it is imperative that you deal with such symptoms quickly and effectively. They weaken your body, dampen your morale and give you a picture of yourself that is not encouraging. These symptoms can and should be dealt with promptly.

Keep strong!
Laurent

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement